# SDR SIMA20131021004

- Difficulty date: October 21, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 22,482 hours, 19,224 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CEILING EMERGENCY LIGHT INOPERATIVE.  FOUND CONNECTORS DIRTY, CLEANED CONNECTORS AS REQUIRED. OPS GOOD AT THIS TIME, NO OTHER DEFECTS NOTED.
